Congruences and quasiidentities on unars

Authors

  • G. Ch. Kurinnyi

Abstract

We establish conditions under which the fact that all congruences of two unars (universal algebras with one unary operation) are convergent implies the convergence of manifolds and quasimanifolds generated by these unars.

Published

25.06.1997

Issue

Section

Short communications

How to Cite

Kurinnyi, G. Ch. “Congruences and Quasiidentities on Unars”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 6, June 1997, pp. 852–856, https://umj.imath.kiev.ua/index.php/umj/article/view/5072.